# SDR AALA202311033706

- Difficulty date: October 30, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A320*
- Aircraft serial: 4932
- Aircraft time: 38,995 hours, 15,137 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Warning Message
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LEFT AFT EMERGENCY EXIT OPEN INDICATION DISPLAYED WHILE CLIMBING THROUGH FL 230. FLIGHT CRW REPORTED NORMAL CABIN RATE OF CLIMB AND CABIN PRESSURE. OPEN INDICATION CLEARED WHILE CLIMBING THROUGH FL 275. MAINTENANCE ADJUSTED THE 3L DOOR PROXIMITY SENSOR PER AMM 52-71-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
